# SDR RAIA00505018

- Difficulty date: May 19, 2005
- Submitted: May 30, 2005
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 15,852 hours, 15,221 cycles
- Engine: Allsn AE3007A
- Engine time: 11,682 hours, 8,535 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FA HEARD LOUD NOISE FROM AFT OF AIRCRAFT, INSPECTION REVEALED HOLE IN FAN COWL OF NR 1 ENGINE.  MAINTENANCE INSPECTION IDENTIFIED FAN SPINNER MISSING AND HOLES IN COWL, REMOVED AND REPLACED NR 1 ENGINE.
